# SDR SWAA061346

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 59,351 hours, 48,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING T/E MID FLAP WEDGE PANEL DELAMINATED.  REMOVED AND REPLACED RT WING T/E MID FLAP PER MM.
